# SDR DALA2024040203983

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 71,626 hours, 33,501 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:101. C/A: RE PACKED R1 DOOR OXYGEN PANEL PER A320 AMM 35-21. A/C OK FOR SVC. (LP: 0265252)
